English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  D-affinity and rational varieties

Rumynin, D. (2021). D-affinity and rational varieties. Colloquium Mathematicum, 164, 123-131. doi:10.4064/cm8085-1-2020.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0007-AE1D-6 Version Permalink: http://hdl.handle.net/21.11116/0000-0007-AE1E-5
Genre: Journal Article

Files

show Files
hide Files
:
arXiv:1811.08612.pdf (Preprint), 152KB
Name:
arXiv:1811.08612.pdf
Description:
File downloaded from arXiv at 2021-01-13 16:15
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-

Locators

show
hide
Locator:
https://doi.org/10.4064/cm8085-1-2020 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Rumynin, Dmitriy1, Author              
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show
hide
Free keywords: Mathematics, Algebraic Geometry, Representation Theory
 Abstract: We investigate geometry of D-affine varieties. Our main result is that a D-affine rational projective surface over an algebraically closed field is a generalised flag variety of a reductive group.

Details

show
hide
Language(s): eng - English
 Dates: 2021
 Publication Status: Published in print
 Pages: 9
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: arXiv: 1811.08612
DOI: 10.4064/cm8085-1-2020
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Colloquium Mathematicum
  Abbreviation : Colloq. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 164 Sequence Number: - Start / End Page: 123 - 131 Identifier: -